Corrigendum to "On coalition formation: durable coalition structures": [Mathematical Social Sciences 45 (2003) 185-203]
Salvador Barberà () and
Anke Gerber
Mathematical Social Sciences, 2003, vol. 46, issue 3, 355-356
Date: 2003
References: Add references at CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165-4896(03)00082-9
Full text for ScienceDirect subscribers only
Related works:
Journal Article: On coalition formation: durable coalition structures (2003) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:46:y:2003:i:3:p:355-356
Access Statistics for this article
Mathematical Social Sciences is currently edited by J.-F. Laslier
More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().